Skoči na glavni sadržaj

Mathematical Communications , Vol. 20 No. 1, 2015.

  • Datum izdavanja: 01.07.2015.
  • Objavljen na Hrčku: 01.07.2015.

Sadržaj

Puni tekst

A Newton two-stage waveform relaxation method for solving systems of nonlinear algebraic equations (str. 1-15)

Davod Khojasteh Salkuyeh, Zeinab Hassanzadeh
Izvorni znanstveni članak


On derivation operators with respect to the Duhamel convolution in the space of analytic functions (str. 17-22)

Yuriy Stepanovich Linchuk
Izvorni znanstveni članak


On perfect 1-$\mathcal E$-error-correcting codes (str. 23-35)

Olof Heden, Murat Güzeltepe
Izvorni znanstveni članak


Accelerated generalized SOR method for a class of complex systems of linear equations (str. 37-52)

Vahid Edalatpour, Davod Hezari, Davod Khojasteh Salkuyeh
Izvorni znanstveni članak


Pseudo almost automorphic behavior of solutions to a semi-linear fractional differential equation (str. 53-68)

Yong-Kui Chang, Xiao-Xia Luo
Izvorni znanstveni članak


Nonexistence of positive solution for a system of nonlinear multi-point bvp on time scales (str. 69-81)

Sabbavarapu Nageswara Rao, Kapula Rajendra Prasad
Izvorni znanstveni članak


k-type null slant helices in Minkowski space-time (str. 83-95)

Emilija Nešović, Esra Betül Koç Öztürk, Ufuk Öztürk
Izvorni znanstveni članak


Uniqueness and value distribution for q-shifts of meromorphic functions (str. 97-112)

Hong Yan Xu, Kai Liu, Ting Bin Cao
Izvorni znanstveni članak


Solutions of generalized fractional kinetic equations involving Aleph functions (str. 113-123)

Junesang Choi, Dinesh Kumar
Izvorni znanstveni članak


Posjeta: 10.992 *